Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Brown discharge between taking pills, cervix erosion, back pain

Hi i had some brown discharge between taking my pill , so went to the doctor who took swabs in case of infection, also he said i had a small erosion on my cervix , nothing to worry about he said, referring me to hospital to let a micoscope and dye take a look? he also said they may take a biopsy!! which set me worrying, i then went to wait in the waiting room and picked a magazine which had a story in it about a woman with similar symptoms who has since died from cervical cancer!! so now im scared stiff and worried to death i also have an achy lower back, but not sure if im linking things as i do kettlebell excerscise classes and missed the last one because my back was sore, please can you put my mind at ease.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello mam, cervical erosion is common in pill users and is usually harmless. She is doing colposcopy in your case just to be very sure in ruling out pre cancerous changes. Moreover in the worst possible scenerio too if biopsy shows some changes then all you will need is a simple surgical procedure to remove the cancer affected area so don't worry and get the procedure done. Take care.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor